Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    magicgear is offline New Member
    Join Date
    May 2004
    Posts
    25

    Not being being able to eat on clen?????

    i am working out hard and taking in a lot of water and taking my muscle milk protein shakes but the clen i am taking spiropent at 100mcg wont let me eat with out throwing up so iam only taking in like 1200 cals a day total
    is that bad i am 19%bf 189lbs and 22 years old and 5 foot 9 thx for help

  2. #2
    Maraxus's Avatar
    Maraxus is offline Banned
    Join Date
    Apr 2004
    Location
    Miami
    Posts
    4,345
    Yeah bro. That is not very good. Force yourself to eat. You need the cals bro.

  3. #3
    Ryanhallmark's Avatar
    Ryanhallmark is offline Senior Member
    Join Date
    Dec 2001
    Location
    Midwest
    Posts
    1,341
    If your throwing up I dont think that i would force my self to eat. Are you on ant thing else? Maybe T-3? Clen doesnt effect my abbility to hold down food..Yes i May not be as hungry through out the day, but it doesnt make me want to puke. Give us some more info on your dosage and times you take it.

  4. #4
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    maybe the sides specifically anxiety that are making you through up. not directly linked but you feel so on edge that you are naseaus. cut back or don't do clen anymore. Clen should allow you to eat high calories while still burning fat.

  5. #5
    Ammar's Avatar
    Ammar is offline Senior Member
    Join Date
    Dec 2002
    Location
    Syria/Morocco
    Posts
    1,606
    doesnt 1200 cals a day sound really low to anyone else??

    as for throwing up, try taken less clen . Maybe drop it down to 80mcg instead of 100mcg and see if you notice a difference. I dont have a problem eating while on clen, I actually think I get more hungry.

  6. #6
    Soup's Avatar
    Soup is offline Associate Member
    Join Date
    Feb 2004
    Posts
    414
    don't be afraid to throw cardio into the mix, do it first thing in the AM and then take your Clen .

  7. #7
    wolar32 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    122
    Dude, your body is trying to tell you something. Usually when I hear someone is throwing up, their body just isn't accepting a particular drug or they are also taking other recreational drugs. Discontinue the drug or drugs. If symptoms still persist, see your doctor. When I take clen I wan't to eat everything in sight.

  8. #8
    TRicKtOutT is offline Junior Member
    Join Date
    May 2004
    Posts
    65
    well I mean 1200 cals is low but if the protein intake is high and you have all the necessary elements to help hold muscle and your NOT on a steroid cycle then I guess you can manage.. I did what you did and shredded 20 pounds in a month or so

  9. #9
    TRicKtOutT is offline Junior Member
    Join Date
    May 2004
    Posts
    65
    but that was a while ago before I was real serious into lifting so lost about 5lb of muscle when I did that cuz I took no protein

  10. #10
    magicgear is offline New Member
    Join Date
    May 2004
    Posts
    25
    well i am not taking anything else except 5mg of taurine and 200mg of deca a week taurine every day and after my clen i am running a t3 during my 2 week off period. while on clen i get a head rush whenever i bend over to pick something up, I stay shaky constantly, i stay sleepy, i stay really super hungry but when i eat it feels like i have to puke i am on my 3rd day is my first cycle i take 5 20mcg tabs in the morning right before i eat my oatmeal then like an hour later it hits me.my dad has monitoring my heart since he is a physician and he says for the last 3 days my heart beat has maintained at 147beats per minute for 72 hours so far so is that good please let me know if i am doing anything wrong.

  11. #11
    magicgear is offline New Member
    Join Date
    May 2004
    Posts
    25
    help plz

  12. #12
    TRicKtOutT is offline Junior Member
    Join Date
    May 2004
    Posts
    65
    well 147 is a lot! if your telling me that without exercise this is your heartbeat (meaning if you run you will have a higher heartbeat) if you keep on having that much you may have a heart attack. I would say if taking all 5 tabs is too much split it up to 3 tabs in the morning 2 tabs in the early afternoon. Also you are taking deca with is supposed to help bulk you up so you should eat alot more... dont stick with the 1200 calories because deca will be a waste then

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •